MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG BIMOBILE

WALDEMAR LINK GMBH & CO. KG BIMOBILE
Model Number 184-101/46
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Linkbio was notified by representative r.R.That the bimobile shell implanted on (b)(6) 2023 had an expiration date of feb.2023.The shell was then removed and replaced with a cluster-hole implant instead, with a changed out liner in order to convert.

Brand Name
BIMOBILE
Common Device Name
BIMOBILE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key16997157
Report Number3006721341-2023-00011
Device Sequence Number3491149
Product Code LZO
UDI-Device Identifier04026575174362
UDI-Public04026575174362
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2023
Report Date (Section F) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number184-101/46
Device Catalogue Number184-101/46
Device Lot Number180110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/04/2023
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer05/04/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale